Send Message
Home ProductsAntipyretic Analgesics

Clemastine Fumarate Tablets Paracetamot Pseudophedrine Sulfate Cold Medicine

Certification
China ANHUI BBCA PHARMACEUTICAL CO.,LTD certification
China ANHUI BBCA PHARMACEUTICAL CO.,LTD certification
Customer Reviews
Dear Sunny, Thank you so much for your company for quick shipment of the goods,we have caught up with the market. Best Rgeards, Erci Mohammad

—— Eric Mohammad

Dear Sunny, The quality of Paracetamol is very good,our customer is very satisfied.Thank you so much! Best Regards, Jean Green

—— Jean Green

I'm Online Chat Now

Clemastine Fumarate Tablets Paracetamot Pseudophedrine Sulfate Cold Medicine

Clemastine Fumarate Tablets Paracetamot Pseudophedrine Sulfate Cold Medicine
Clemastine Fumarate Tablets Paracetamot Pseudophedrine Sulfate Cold Medicine

Large Image :  Clemastine Fumarate Tablets Paracetamot Pseudophedrine Sulfate Cold Medicine

Product Details:
Place of Origin: CHINA
Brand Name: BBCA
Certification: GMP
Model Number: BBCA2018041220
Payment & Shipping Terms:
Minimum Order Quantity: 1000000PCS
Price: Negotiated
Delivery Time: 25 DAYS AFTER PAYMENT
Payment Terms: L/C, T/T, , MoneyGram, L/C, T/T, , MoneyGram

Clemastine Fumarate Tablets Paracetamot Pseudophedrine Sulfate Cold Medicine

Description
High Light:

pediatric paracetamol

,

paracetamol tablet 500mg

Clemastine Fumarate Tablets Paracetamot Pseudophedrine Sulfate Cold Medicine

 

[Product Name]

Paracetamot Pseudophedrine Sulfate and Clemastine Fumarate Tablets (cold medicine).
[Approval Number]

H20040144 of Chinese Medicine
[Product Categories]

Western medicine products -- respiratory system medication.
[Dosage Form] 

Capsule
[Specifications]

Aluminum plastic packaging, 10 pieces per board, 1 boxes per box, 10 boxes per box, 20 boxes per box.
[China Merchants]

The whole country
[Abstract] 

The composition of each tablet contains 0.335mg of clemastine fumarate, paracetamol, pseudoephedrine sulfate 30mg 500mg
[Dosage Usage]

Oral. 1 pieces of adults, 3 times a day
[Functional Treatment]

Anti cold medicine, used for fever, headache, sneezing, runny nose, nasal congestion, sore throat and other symptoms caused by common cold and influenza. Mastin replaced the traditional prescription prescription of chlorine in chlorpheniramine, especially for sneezing, runny nose. It is also effective in treating rhinitis and asthma. It has the advantages of high efficiency, quick effect, long effect and low toxicity.
[The manufacturer]

Bengbu Tu Fengyuan Pharmaceutical Co.
[Product Selling Point]

The exclusive latest American listed prescription is unique.

Contact Details
ANHUI BBCA PHARMACEUTICAL CO.,LTD

Contact Person: Mr. Eric

Tel: +86-551-64846195

Fax: 86-551-64846082

Send your inquiry directly to us (0 / 3000)